# SDR UIEA2020033100578

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,044 hours, 13,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQPT VAL" EICAS MSG AFTER ENGINE START. COMPLIED WITH QRH.( PERFORMED T/S PER FIM 21-58 FT 939. NO FAULTS NOTED. SYSTEM OPS CHECK NORMAL. )
